# SDR CA960320532

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5241 · Galley Doors
- Part: Door Mechanism
- Part number: D31516101
- Condition: Broken
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)R-1 DOOR REPORTED INOPERATIVE ON ARRIVAL. MAINTENANCE INVESTIGATION FOUND BROKEN DOOR ARM/DISARM STRIKER PLATE ON GALLEY FLOOR AND BOTTLE BLOWN. COPPER SEAL REPLACED, CLEVIS AND DOOR STRIKER REPLACED.DOOR SLIDE REPLACED.
